# SDR ZZDA2010572

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING IN FWD BUSINESS CLASS COMING UP (LT 3 INCH MISSING OF 72 INCH).  REMOVED AND REPLACED ESCAPE PATH PHOTOILLUMINESCENT STRIP REF 33-51 CHECK GOOD.
